Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Pain in uterus after doing exercise. What should I do?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5620 Questions
Sir,i did skipping nd i m feeling a pressure in my uterus while peeing..its paining very badly in my uterus..i also did gyming excercise..should i do skipping and gyming excercise again? And ehy theres a pain?
Posted Tue, 29 Oct 2013 in Women's Health
Answered by Dr. Aarti Abraham 8 minutes later
Brief Answer:

Detailed Answer:
Thanks for writing to us with your health query.
If you did any unusual exercise ( that is , did any form of exercise for the first time or after a gap of a very long time ) - then yes, take it easy.
Take a break for a few days, and then resume it very gently.
Do not immediately go to intense exercise, but slowly increase the number of repetitions over a period of days.
You could be also having mild urinary infection .
If the pain and discomfort does not go away in a couple of days ( meanwhile do not exercise ), then consult a gynecologist for a urine examination and XXXXXXX check up to rule out anything wrong.
However , at present, I think it has to be a pulled muscle from the exercise.
All the best.
Please feel free to ask for further clarifications.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor